# SDR FDEA202101280225

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 35,460 hours, 19,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXB5327027300000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT(137-09) MDC FLOOR PANEL 252PG HAS DELAMINATION.  FABRICATED ZONE 250 FLOOR BOARD 252PG ON VTMAE TRAVELER T21/1531569, IAW DWG SRZ-25-005 REV R, MAJOR REPAIR.
